# SDR AALA20170201016

- Difficulty date: January 29, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 51,634 hours, 20,760 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SMOKE DETECTOR WARNING INDICATION FOR AFT RIGHT LAVATORY. NO SMOKE NOTED. ACCOMPLISHED SMOKE DETECTOR TEST IAW AMM 26-14-00 AND RESET CIRCUIT BREAKER. OPERATIONAL CHECK GOOD.
